# SDR SWIA2020032749445

- Difficulty date: February 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 41,889 hours, 26,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR26R JOINT PIECE IS CORRODED AFT OF FS333.00   (C-CHECK) RO 3/25/2020   STGR 26R JOINT PIECE HAS INTERGRANULAR CORROSION NEAR FASTENER HOLES OUT OF LIMITS REF CRJ 700 SRM.  REMOVED AND INSTALLED NEW STRINGER JOINT PIECE STGR 26R FS333 REF CRJ 700 SRM AND DWG.  PERFORMED LEAK CHECK OF OUTER SKIN IN REPAIR AREA LEAK CHECK GOOD NO DEFECTS NOTED REF CRJ 700 AMM.
